Ive been taking methadone for a year and had my last dose of 10ml a week ago after dropping down quite quickly. On tuesday I started Subutex. Ive taken 7mg altogether in the last 3 days with my last dose being 6pm last night (16 hours ago). I feel miles away and have a fuzzy head aswell as a pounding headache. Ive had to take time off work as I feel like this. No yawning or diarhoea etc though which is good but I feel like **** in general. Im tempted to go back on methadone just to feel normal again but dont know when is a good time to. Do I have to wait until Subutex are out my system or not?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.